4 doctors weighed in:

I have an iud...And im during my period however is the first time I have the following symptoms : headaches, nauseous, dizziness and sleepy all day ?

4 doctors weighed in
Dr. Nela Cordero
Pediatrics
2 doctors agree

In brief: Anemia

Women with iud usually have profuse bleeding during menstruation causing anemia.
Consult your md if your symptoms are not from anemia.

In brief: Anemia

Women with iud usually have profuse bleeding during menstruation causing anemia.
Consult your md if your symptoms are not from anemia.
Dr. Nela Cordero
Dr. Nela Cordero
Thank
Dr. JUDY WASHINGTON
Family Medicine
1 doctor agrees

In brief: May be anemia

You may need to make sure you are not anemic.
Have an evaluation. These symptoms are not associated with the iud.

In brief: May be anemia

You may need to make sure you are not anemic.
Have an evaluation. These symptoms are not associated with the iud.
Dr. JUDY WASHINGTON
Dr. JUDY WASHINGTON
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors